Tachyons in gravitational field

Chandola, H. C. ; Rajput, B. S. ; Sagar, R. ; Verma, R. C. (1986) Tachyons in gravitational field Indian Journal of Pure & Applied Physics, 24 (2). pp. 51-57. ISSN 0019-5596

Full text not available from this repository.

Official URL: http://www.niscair.res.in/ScienceCommunication/Res...


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to National Institute of Science Communication and Information Resources.
ID Code:91734
Deposited On:23 May 2012 14:06
Last Modified:23 May 2012 14:06

Repository Staff Only: item control page